# SDR 99ZZZX2052

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500EF
- Make and model: Braero HS125700A
- Aircraft serial: 257086
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Corroded
- Location: Hydraulic System
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE FAILURE DUE TO CORROSION OF METAL BRAID AND SWAGE.  THIS IS COVERED BY PLASTIC MATERIAL IN WHICH UNABLE TO SEE UNLESS THE PLASTIC IS PEELED BACK.  NOTE:  SAME P/N HOSES ON EARLY RAYTHEON MODELS HAVE A MANDATORY LIFE LIMITATION, BUT THE 700 SERIES AIRCRAFT WAS NOT INCLUDED.
